# SDR AALA202503139400

- Difficulty date: January 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON OPEN FASTENER HOLE JUNCTION WINDSHIELD RH LATERAL POST. CRACK DEPTH: D1-D2=0.302 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ( REPLACED RH LATERAL WINDOW FRAME) LOCATED BTW FR 4 TO FR 8 AT LEVEL -Y765 IAW EA # 361130.
